I can’t take this anymore

The withdrawals are way harder this time around! Shaking, sweating, sick stomach, high levels of anxiety, starting to have some hallucinations but I’m a schizophrenic and being in a stressful situation like this cause those symptoms to act up! I need a damn drink!

1 Like

As I just said on the other thread. Try and remember why you are giving up.
Yes it’s painful now, but if you use now you’re only going to have to go through this again and again.
Why not just accept that this is going to be and distract yourself,
Once you have got through this you won’t have to do it again

9 Likes

Oh ness I have never been through alcohol withdrawal but I’ve gone through a heroin withdrawal so I understand… just remember your never gonna have to go through this again if u don’t pick up . Is there anyone who can come and sit with you or someone u can call to talk it through with? Sorry I haven’t got much advice but I’ll say a prayer for you x

5 Likes

How can I distract myself when I’m throwing up none stop, it’s 3:30am and I haven’t slept for more than 24hrs. I’m shaking as if I was cold but I’m sweating

I got a sponsor today and I contacted her but it’s late and I’m guessing she is asleep. Everyone else is asleep as well

2 Likes

Ness stick with it I’m rooting for you go to drs to see if your meds need to be readjusted for your schoizphrnia as they may well need to be ,each hour your body’s is healing ,were all here we know and feel you :100: keep sharing hourly if needed .:sparkling_heart::muscle::muscle::muscle::muscle::sunrise_over_mountains::sunrise_over_mountains::sunrise_over_mountains::sunrise_over_mountains:

5 Likes

Theres noway rd the sweating withdrawal vomiting etc etc if you can bate to get some fresh air go do that even if it is the middle of the night if ya not sleeping watch the dawn rise .I know it’s horrible I’ve co.e off methadone and I didn’t sleep for 2 weeks straight it was hell on earth after that if only grab a HR or less here and there .I /we beleave in you and now you have a sponsor that will definitely lighten the load.you can do this you can do this .:muscle::sunrise_over_mountains::sparkling_heart::sparkling_heart::sparkling_heart::sparkling_heart::sparkling_heart:

2 Likes

I’m trying to keep positive I really am. I’m actually seating outside sipping on water and smoking cigarettes. I have gone through opioid withdrawals 3 years ago it was tough but I only ended up pick up alcohol. This was my 4th time relapsing and I new it would be difficult on my body to go back drinking but I ignored it and went back out anyways

I totally understand you ive cross addicted with alcohol before last time it was GAMBALING ,sex anything not to feel right,but we need to feel we need to learn to know that feelings are ok there not our enemy’s good and bad I found personally once I got that everything else did become easier,but for u right now take no thoughts on feelings as ya Gona be all over the place,be patient with ysself give ysself loads of self love and care THIS IS YOUR TIME​:sparkling_heart::sunrise_over_mountains:

3 Likes

Love and self care! I use to be so good at that.

1 Like

If withdrawal feel impossible…and you are beginning to fear for your physical health and so on…I suggest a medically supervised detox.

7 Likes

All I can say is stick to it and make sure you hydrate.
And just hang around here. It will pass.
And if you’re concerned get to a medical facility.

2 Likes

Go to the hospital or a detox center.

2 Likes

I agree with English, Ness; go to the hospital… they’re there to help you. :smiling_face_with_three_hearts:

1 Like

You can and will be again​:sparkling_heart::sparkling_heart::sparkling_heart:

I’m up and can message you if it will help x

Dam Ness take care hope you get over this hump. I have heard that when you relapse it is harder than the first attempt, don’t know if that is true.

Thank you every for your help and suggestions unfortunately I’m ashamed to say this but this is not my first rodeo. This is my 4th time detoxing in the last 10 years. I always hate this part of the journey because I know what I’m going to be going through. The only difference this time is that I’m not doing it in a hospital or detox center. The meds that are giving in those places are things to keep you calm to avoid high levels of anxiety and seizures. The medication given usually is a strong benzodiazepines to make it work faster. I am a narcotics addict just as much as alcoholic and the doctors will do what ever they can to keep you calm while you ride it out. My detox will probably only last 7-10 days without medication. I’m staying hydrated and eating carbs to hold down food.

I’m just now responding because I finally fell asleep around 9am this morning. I’m not trying to put down your suggestions but I rather go through it as difficult as possible to remember how this felt. Detox center and hospitals just make it easier. I will definitely be going to 90 meeting in 90 days I will more than likely do a double a day.

Battling the withdrawals also means battling with my head which as a schizophrenic can be extremely difficult but if I don’t do it this way I will be back at the point again if not dead. My head can’t handle the misery and my body can’t take anymore suffering. But I know to take it a day at a time and to keep pushing forward

4 Likes

Seriously… @Ness I hope you’re doing ok. I quit drinking one time back in 1998 and I had a seizure but thankfully was in a medical detox so they were able to give me an injection of phenobarbital which saved my ass. I’m just worried about you because reading through this thread it seems like you’re going to try and get through this on your own but it’s super dangerous. If I can make a suggestion it would be like some of the others have said and that would be don’t be a hero and get yourself into detox as soon as you can. Much love I know it’s hard :sunglasses::metal:t2:

2 Likes

Thank you but honestly I’m not doing it on my own I have my family in AA trust me I’ve done this before and I am planning that this is the last time I go through this. So far I’m doing good. The withdrawals are becoming easier to handle

4 Likes